A refinement of the Millionshchikov quasi-normality hypothesis for convective boundary layer turbulence


Contact
vgryanik [ at ] awi-bremerhaven.de

Abstract


Item Type
Article
Authors
Divisions
Programs
Peer revision
Scopus/ISI peer-reviewed
Publication Status
Published
Eprint ID
11560
DOI 10.1175/JAS3457.1

Cite as
Gryanik, V. M. , Hartmann, J. , Raasch, S. and Schröter, M. (2005): A refinement of the Millionshchikov quasi-normality hypothesis for convective boundary layer turbulence , Journal of the atmospheric sciences, 62 (7), pp. 2632-2638 . doi: 10.1175/JAS3457.1


Share


Citation

Research Platforms
N/A

Campaigns


Actions
Edit Item Edit Item